Jump to content





Day 7 Of Accutane

Posted by Sofielinney, 29 January 2013 · 500 views

I am currently taking 30mg of accutane daily for this month.
My acne is pretty much looking the same... maybe a tiny bit less inflamed but defiantly still there, but its only been 7 days so i cant complain. Old pimples seem to be coming back to haunt me though. 
 
Side effects:
- Headache for the first few days which was really bad Friday night. Not sure if this was due to not drinking enough in lectures?
-Mildly dry lips, nothing major or noticeable 
-My skin feels sensitive... it seems to hurt more when I itch or knock myself 
-Skin is no where near as dry and red raw as it was using stupid epiduo and all the crap
-Biggest side effect- THIRSTY. I have been so thirsty since starting 
 
My acne has always been around my jawline/chin area, however since starting accutane I have about 7 pimples on my forehead which is really unusual and a few on my cheek?! I'm guessing these pores were blocked and accutane is just pushing all the crap out? Maybe this is my IB ?
 
Super stressed at the moment, I have an anatomy and physiology exam for my nursing degree a week tomorrow.... I'm sure this isn't doing my acne any good.
 
Just taking each day as it comes, hoping for the best. I'm also hoping my derm ups my dose in 3 weeks (for month 2).
 
Overall, I am happy at the moment on accutane and have HIGH HOPES so praying this works for me !